[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] paramedics and lows

Yeah, Ol' Glucagon has made me ill a couple of times really, really
nauseated ..but to me the absolute last resort is the "Karo syrup enema".
It's a fact, read about it in one of my books.
Geeeeez can you imagine what the after effects of that must be? With this
one you choke to death AFTER you wake up and they tell you what was
done. -James
----- Original Message -----
From: "Michael" <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, September 04, 2001 3:19 PM
Subject: RE: [IP] paramedics and lows

> <snip>
> > Glucagon *is* a last resort medication, and it will nauseate just
> > about anyone who it's used on.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml